# SDR REXA2012042000061

- Difficulty date: April 20, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 11,431 hours, 7,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMEROUS EMERGENCY LIGHTS NOT OPERATING CORRECTLY.  FIRST 5 OVERHEAD NOT COMING ON.  LAST 3 OVHD COMES ON WITH POWER OFF.  LIGHTS AT EMER EXITS NOT COMING ON.  FIRST CLASS DIVIDER AFT LIGHT NOT COMING ON.  INSTALLED NR 2 EMER BATTERY PAV IAW CRJ900 AMM 33-51-17 C/W OPS CHECK OF EMER LIGHTING SYSTEM IAW CRJ900 AMM 33-51-00-1-710-80 (GOOD).
